Educational programme

This Educational Programmes, pending for EBAC accreditation, will take place during the Congress:

EBAC ACCREDITATION PENDING

Saturday 05 May 16:00 - 17:30
Patient journey after acute coronary syndromes: can we improve outcomes?

  • Optimising therapy through cardiac rehabilitation

  • Hospital management after acute coronary syndromes: Is the risk over ?

  • Science versus reality in long term management: Time for a paradigm shift ?

EAS have independently organised all matters related to this 90-minute Programme, including content and presenters.
We acknowledge financial support, in the form of an educational grant, received from Merck in support of the Programme.

Sunday 06 May 13:30 - 15:00
Intensive reduction of LDL to reduce cv risk: where do we stand?

  • LDL is causal to CVD

  • PCSK9 inhibition the clinical evidence

  • A contemporary approach to dyslipidaemias, PCSK9 inhibition

EAS have independently organised all matters related to this 90-minute Programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from AMGEN in support of the Programme.

Sunday 06 May 13:30 - 15:00
From nutrition to personalized nutrition in dyslipidaemias

  • Food4me: The experience

  • Reducing cholesterol by dietary means

  • Dietary fat vs Carbohydrates

EAS have independently organised all matters related to this 90-minute Programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from BASF/Raisio/Unilever in support of the Programme.

Sunday 06 May 13:30 - 14:25
Exploring new metabolic pathways to control dyslipidaemias

  • Validating pharmacological targets by genetics: the case of ATP Citrate Lyase

  • Bempedoic acid: the clinical experience

EAS have independently organised all matters related to this 60-minute Programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from Esperion in support of the Programme.

Sunday 06 May 14:30 - 15:25
Optimizing dyslipidaemia management: the value of combination therapy

  • The CV benefit of combination therapy

  • The value of generics in preventive medicine

EAS have independently organised all matters related to this 90-minute Programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from Sanofi Gem in support of the Programme.

Monday 07 May 13:30 - 15:00
Lowering atherogenic lipoproteins: the cv benefit

  • Apo B containing lipoproteins a better target for CV risk reduction?

  • How to control atherogenic dyslipidaemia

  • Combination therapy: When and how

EAS have independently organised all matters related to this 90-minute Programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from Mylan in support of the Programme.

Monday 07 May 13:30 - 15:00
Therapeutic approaches to the very high risk patient: what is new?

  • Lipids, inflammation and CV ris

  • PCSK9 Inhibition in high risk patients

  • The ideal patient for PCSK9

EAS have independently organised all matters related to this 90-minute Programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from Sanofi in support of the Programme.

Monday 07 May 13:30 - 14:25
New targets for controlling dyslipidaemias and atherosclerosis:

  • Silencing genes, new targets

  • Apolipoprotein CIII silencing: the benefit in FCS

EAS have independently organised all matters related to this 60-minute Programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from Akcea in support of the Programme.

Monday 07 May 14:30 - 15:25
Omega 3 fatty acids: their role in cv prevention

  • Omega 3 fatty acids & hepatic lipid metabolism

  • Clinical trials in evaluating OMEGA 3 fatty acids in CV disease

EAS have independently organised all matters related to this 60-minute Programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from Amarin in support of the Programme.

Saturday 05 May 08:30 - 15:30
The multifaceted aspects of cv prevention: from nutrition to therapy

  • Diet and CVD - the epidemiological view:

  • Why does the diet rich in unsaturated fat protect against cardiovascular disease? Differences between nuts and extra virgin olive oil

  • Effects of saturated vs monounsaturated fat on health. New evidences and controversies.

  • Diet and health: What is the role of microbiota?

  • Molecular and biochemical mechanisms involved in the protective effect of Mediterranean diet against atherosclerosis.

  • The nutritional advice in daily practice and the pyramid of the Mediterranean diet: can we be effective in the long term?

  • Lifestyle and Genetics an interaction contributing to CV risk

  • Prevention of CVD guidelines from dietary and lifestyle intervention to therapy.

  • Lipid-modifying effects of nutraceuticals: an evidence-based approach

EAS have independently organised all matters related to this 7-hour Programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from Menarini in support of the Programme.